VOL. 44 · NO. 1 | 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 44 (1), (1992)
No abstract available
Articles
Kazuya Kato, William Messing
Tohoku Math. J. (2) 44 (1), 1-9, (1992) DOI: 10.2748/tmj/1178227370
KEYWORDS: 14F30, 11G25, 14F20, 14G20
No abstract available
Anant R. Shastri
Tohoku Math. J. (2) 44 (1), 11-17, (1992) DOI: 10.2748/tmj/1178227371
KEYWORDS: 57M25
No abstract available
Shihoko Ishii, Kimio Watanabe
Tohoku Math. J. (2) 44 (1), 19-24, (1992) DOI: 10.2748/tmj/1178227372
KEYWORDS: 14B05, 14E15, 14E35, 14J28, 14J30
No abstract available
Katsumi Nomizu, Takeshi Sasaki
Tohoku Math. J. (2) 44 (1), 25-33, (1992) DOI: 10.2748/tmj/1178227373
KEYWORDS: 53A15
No abstract available
Katsumi Inoue
Tohoku Math. J. (2) 44 (1), 35-44, (1992) DOI: 10.2748/tmj/1178227374
KEYWORDS: 30F40
No abstract available
Satoru Murakami, Taro Yoshizawa
Tohoku Math. J. (2) 44 (1), 45-57, (1992) DOI: 10.2748/tmj/1178227375
KEYWORDS: 34K20, 34K15
No abstract available
Kazuhiro Konno
Tohoku Math. J. (2) 44 (1), 59-68, (1992) DOI: 10.2748/tmj/1178227376
KEYWORDS: 14J15, 14H10
No abstract available
Kazuo Azukawa, Shigeru Morimoto
Tohoku Math. J. (2) 44 (1), 69-81, (1992) DOI: 10.2748/tmj/1178227377
KEYWORDS: 53C30, 32M15, 53C25
No abstract available
Quo-Shin Chi, Xiaokang Mo
Tohoku Math. J. (2) 44 (1), 83-101, (1992) DOI: 10.2748/tmj/1178227378
KEYWORDS: 58E20, 53C42
No abstract available
François Apéry
Tohoku Math. J. (2) 44 (1), 103-150, (1992) DOI: 10.2748/tmj/1178227379
KEYWORDS: 57R42, 57R52
No abstract available
Back Matter
Tohoku Math. J. (2) 44 (1), (1992)
No abstract available
Back to Top